# SDR CKSA96285

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5240 · Service Doors
- Part: Door Plug
- Condition: Corroded
- Location: Bs 45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND STA 45 LONGERON 30R GROUND A/C SERVICE PANEL HAS CORROSION.  INSTALLED GROUND A/C SERVICE DOOR PLUG IAW EA 96-326 SKETCH AIA/E/2378 AND AIA 8110-3 DATED 11-15-96.  C-4 CHECK WORK CARD NR 3006, NON-ROUTINE TASK CARD NR 86927.
